# SDR SWIA202161224

- Difficulty date: August 1, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROVIDE ACCESS AS REQUIRED TO PERFORM REPLACEMENT OF THE LH AND RH FS 280.00 CROSSBEAM     (C-CHECK RO 9-21-21)   PROVIDED ACCESS AS REQUIRED TO PERFORMED REPLACEMENT OF THE LH AND RH FS 280.00 CROSSBEAM
